# SDR GTIA201908054525

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 17,749 hours, 8,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PROPANE ODOR AFT GALLEY IN CRUISE.  APPLIED TSM 05-50-00-810-085-B.   TSM STEP4A--TYPE 2--NO EVIDENCE OF OIL, TYPE 3 NO EVIDENCE OF OIL, TYPE 4 NO EVIDENCE OF BIRD STRIKE, TYPE 5--NO EVIDENCE OF OIL, TYPE 6--NO EVIDENCE OF OIL.
